# SDR VJ970337

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 11331DGDME
- Condition: Not Secured
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE IN GALLEY NEEDS TO BE SECURED IN CASE.  REINSTALLED SLIDE IAW MM 25-60 AND PERFORMED REQUIRED INSPECTION.
